# SDR ASAA2022102340484

- Difficulty date: October 23, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 39,716 hours, 11,464 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Button
- Condition: Damaged
- Location: Display
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE FO'S MCDU THE 6R BUTTON IS INTERMITTENT THE RUBBER COVER HAS RIPPED AND HAS ALLOWED THE PLASTIC PUSH BUTTON (UNDER THE COVER) TO BE DISLODGED. GROUNDED - YES.  REMOVED & REPLACED F/O MCDU REF AMM 34-61-01, OPS CK NORMAL.
